# SDR WWMA9700187

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3350 · Emergency Lighting
- Part: Switch Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ILLUMINATED AFTER SHUTDOWN.  MAINTENANCE FOUND THE FLIGHT ATTENDANTS EMERGENCY LIGHT ARM SWITCH COVER HAD SLID DOWN AND WAS DEPRESSING THE ARM SWITCH.  COVER WAS REPOSITIONED AND LIGHT FUNCTIONAL CHECKS WERE PERFORMED.
